# SDR GTIA2017080302135

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 04548
- Aircraft time: 26,198 hours, 12,080 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR OF DIRTY SOCKS IN FLIGHT DECK DURING DESCENT. UPON INSPECTION FOUND OIL LEAKING FROM APU OIL PRESSURE SWITCH.  PERFORMED DECONTAMINATION PROCEDURE OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002-A . NO EVIDENCE OF ANY FURTHER CONTAMINATION OR ODOR.  ACFT OK FOR CONTINUED SERVICE.
